MAUDE Adverse Event Report: WESTMED LLC ATELLICA VTR SYRINGES; 3ML VENTED LUER LOCK SYRINGE, (~50IU)16.7IU/ML BALANCED HEPARIN, VENTED TIP CAP

WESTMED LLC ATELLICA VTR SYRINGES; 3ML VENTED LUER LOCK SYRINGE, (~50IU)16.7IU/ML BALANCED HEPARIN, VENTED TIP CAP
Model Number 11561345
Medical Device Problem Code Component Missing (2306)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 11/17/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The product involved in the report was discarded and is not available for return.A review of the device history record is in-progress.All information reasonably known as of 18 dec 2025 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by sun med holdings llc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to sun med holdings llc.Sun med holdings llc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the sun med holdings complaint database and identified as (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an sun med holdings llc.Product is defective or caused serious injury.
 
Event or Problem Description
It was reported, blood leaked while expressing air, and splashed out from the top of the cap onto the operator's face.It was additionally reported, the operator was wearing gloves and goggles and followed the hospital guidelines for blood exposure.While investigating the event, it was found that the affected syringe was missing the white filter of the tip cap.There was no report of a delay in therapy, hurt, harm or injury as a result of this reported event.
 
Additional Manufacturer Narrative
Correction: a1.Additional information-investigation completion: d4; h2; h5; h6.The actual complaint product was not available to be returned for evaluation; additionally, no photographic/videographic evidence was provided by the reporter.In the absence of a photo or video, the complaint could not confirmed; without a sample to perform functional evaluation, a root cause could not be determined.The device history record for lot 405075 was reviewed and the product was produced according to product specifications.All information reasonably known as of 26 feb 2026 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by sun med holdings llc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to sun med holdings llc.Sun med holdings llc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the sun med holdings complaint database and identified as complaint-(b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an sun med holdings llc.Product is defective or caused serious injury.
 
Event or Problem Description

Brand Name
ATELLICA VTR SYRINGES
Common Device Name
3ML VENTED LUER LOCK SYRINGE, (~50IU)16.7IU/ML BALANCED HEPARIN, VENTED TIP CAP
Manufacturer (Section D)
WESTMED LLC
5580 s nogales highway
tuscon AZ 85706
Manufacturer (Section G)
WESTMED LLC
5580 s nogales highway
tuscon AZ 85706
Manufacturer Contact
racheal cooper
2710 north ridge dr nw
ste a
grand rapids, MI 
MDR Report Key23844120
Report Number2028807-2025-00031
Device Sequence Number21339677
Product Code CBT
UDI-Device Identifier00709078013386
UDI-Public(01)00709078013386(10)405075(11)230120(17)260120
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K822786
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/20/2026
Device Model Number11561345
Device Lot Number405075
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/18/2025
Supplement Date Received by Manufacturer01/27/2026
Initial Report FDA Received Date12/18/2025
Supplement Report FDA Received Date02/26/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/20/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown